# SDR 2007UALA00175

- Difficulty date: January 23, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 22,047 hours, 8,146 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH PILOTS REPORTED A NAUSEOUS FEELING INFLIGHT.  CREW COMMENTS:  STRONG DISINFECTANT ODOR IN CABIN.  ODOR PRESENT DURING INITIAL PACK RUN.  AFTER ENGINE RUN AND SWITCHING BLEED SOURCE BETWEEN APU AND ENGINE, SMELL DISSIPATED AND DID NOT RETURN.  RAN PACKS ON HOT AND HIGH FLOW TO GENERATE ODOR, NO ODOR.  CONFIRMED WITH CAPTAIN AND CAPTAIN AGREED NO ODOR.
